# SDR SWAA2014092532308

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 54,401 hours, 43,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6551463
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE AFT GIRT BAR HOLDER ON SLIDE COVER MISSING FASTENER.  INSTALLED FASTENER IAW SRM.
